# SDR SWIA2019030545591

- Difficulty date: March 3, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 41,364 hours, 37,017 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Failed
- Location: Throttle Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE THRUST LEVER JAMMED ON APPROACH. DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT. (FLT#3111) FO: 03/04/2019 CLOSED REMOVED AND REPLACED RT ENGINE THROTTLE GEARBOX IAW AMM. OPS CHECK GOOD AT THIS TIME. THROTTLE MOVEMENT SMOOTH AT THIS TIME.
